Does anyone have any idea what I am dealing with. I have done lots of research and nothing seems to fit my symptoms. Background info: I have toes where the second toe is longer than the big toe. I have also had a problem since I can remember (small child) where if I point my toes for an extended period or as an adult if I wear rather high shoes for a long time my toes will curl. What I mean by this is that the toes bend down as if they are trying to go underneath the foot. I cannot bend my toes back upward unless I physically bend them upward with my hands and hold them there for a long period of time. Now most of the time I forget about this problem because it doesn't happen often, but now I have a bigger problem and this is the one that I am actually inquiring about. I just don't know if the curling of the toes has anything to do with this new problem. My middle toe on my left foot feels wierd all the time. At first I thought it was numbness, but it feels more like a build up from the center joint of this toes going backwards to the point where the foot begins. The best way I can try to explain it is that it feels like a very thick bandaid has been wound around the toe. I also believe I am having the same feeling with the toes on either side of the middle toe as I have trouble at times confirming which toe is having this problem. I don't have pain but rather it is a constant irritant. My symptoms does not appear to fit with corns, calluses, hammertoes, clawtoes. I have had trouble with carpal tunnel type symptoms in the past three months and I did note that there are a few diagnoses that also indicate this. Anyway if anyone has any ideas, please let me know as my doctor seems to think I'm nuts, but I rarely complain about anything so I know I am not imagining this. JenReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?